T4 meds - Feel better, then I feel worse - why?
I'm curious about others experiences. I am on T4 med (tirosint), and a bit of T3 (cytomel). I'm on 125 tirosint, plus 10 mcg cytomel. I still have my thyroid but i have hashis.
I had previously been on 90 mcg armour plus 10 mcg Cytomel and then switched to this bc armour had never really worked for me (after 2 years) and I was feeling worse and worse.
With this new med, I start feeling better, and then crash. Each adjustment seems to be the same...initially I feel better (maybe a bit foggy,) then level out and then it seems to stop working. what is that about?
I havent come across many other stories like this - where you feel better, then feel worse. then make an adjusment - feel better, then you back track. Does this mean I'm not on the right dose?
I called my Dr and he wants to REDUCE my T4 to 100 and wont give me another lab slip - wants me to make this change, then get labs drawn. I'm really not following the reasoning except that he says he likes T4 to be about 1 or just under and right now I am at 1.4 (not even 70% of the range).
so strange. I'm obviously on edge to reduce when I am feeling so run down at this point.